# SDR ASAA0280242

- Difficulty date: August 2, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 0105606
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, EMERGENCY TRACK LIGHTING AT ROW 7 'NEEDS A CONNECTOR'.  REATTACHED CONNECTOR.  LIGHTS THEN OPERATED PROPERLY.  (M)
